Paper Status Tracking

Journals
Journal of Mathematics and System Science

Journal of Mathematics and System Science

ISSN: 2159-5291 (print) 2159-5305 (online)
Website:http://davidpublisher.org/Home/Journal/JMSS
Frequency: monthly
Volume 7, Number 9, September 2017 (Serial Number 67)
Indexing

★ Database of EBSCO, Massachusetts, USA
★ Index Copernicus, Poland
★ CiteFactor, USA
★ Scientific Indexing Service
★ Google Scholar
★ Turkish Education Index
★ Index Coper Nicus
★ J-GATE database, India
★ CSA Technology Research Database 
★ Ulrich’s Periodicals Directory
★ Electronic Journals Library (EZB)
★ Public Affairs Information Service    
★ Norwegian Social Science Data Services (NSD), Database for Statistics on Higher Education (DBH), Norway 
★ Universe Digital Library S/B, Proquest
★ Summon Serials Solutions  
★ SHERPA/RoME
★ Polish Scholarly Bibliography
★ NewJour, USA
★ getCITED
★ Scholar Steer
★ Berlin Social Science Center
★ Bielefeld Academic Search Engine
★ Academic Keys
★ SJournal Index
★ Inno Space
★ InfoBase Index
★ Journals Impact Factor
★ Chinese Electronic Periodicals Service, Airiti Inc, Taiwan
★ Online Computer Library Center, Inc., USA
★ Chinese Scientific Journals Database, VIP Corporation, Chongqing, P. R. China

About | Terms & Conditions | Issue | Privacy | Contact us
Coryright © 2015 David Publishing Company All rights reserved, 616 Corporate Way, Suite 2-4876, Valley Cottage, NY 10989
Tel: 1-323-984-7526, 323-410-1082; Fax: 1-323-984-7374, 323-908-0457 , www.davidpublisher.com, Email: order@davidpublishing.com